Some properties of Choquet integral based probability functions

Torra, Vicenç . Acta et Commentationes Universitatis Tartuensis de Mathematica 2015. 19 (1) :35-47

Locate this article in:

Bibtex

@article{CIS-283710,
  Author = {Torra, Vicenç},
  Title = {Some properties of Choquet integral based probability functions},
  Journal = {Acta et Commentationes Universitatis Tartuensis de Mathematica},
  Volume = {19},
  Number = {1},
  Year = {2015},
  Pages = {35--47},
  Keywords = {normality tests, non-additive measures}
}

Similar articles